Can Creatine and DHEA Speeds Up Hair Loss?
Ok, I have a serious question. I am an athlete who works very hard on my conditioning. In order to compete at the level that I compete at we all have to supplement our diets. I have noticed that in the past couple of years since I upped my supplementation with Creatine and DHEA I have lost much more hair. Can this be making my hair loss speed up?
Originally Posted by GavinTKO
The short answer is yes. It is possible for these supplements to exacerbate hair loss. Any nutritional supplement that has the potential of increasing testosterone can cause those susceptible to AGA to lose hair.
With this said, Propecia can counter these effects in some individuals.
I answered a similar question on The Bald Truth website:
Hope this helps!
Founder, American Hair Loss Association
Host, The Bald Truth Radio Show
I am not a physician. My opinions and knowledge concerning hair loss and its treatment are based on extensive research and reporting on the subject as a consumer advocate and hair loss educator. My views and comments on the subject should not be taken as medical advice. Always seek the advice of a medical professional when considering medical and surgical treatment.
Thanks Spencer! I knew something was up. There are days I wish I never started taking that stuff, but I do notice that it gives me a slight edge with my workouts and training.
Originally Posted by SpencerKobren
I'm going to talk to my doctor about Propecia, but do you think it will effect me the gym?
By kathy schinner in forum Women's Hair Loss: Start Your Own Topic
Last Post: 12-18-2008, 07:21 AM
Tags for this Thread
» The Bald Truth